# SDR USAASB02210

- Difficulty date: November 24, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 65C80736354
- Condition: Out Of Rig
- Location: Main Entry
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IND - FLT 338 - ON CLIMB-OUT FROM IND, EN ROUTE TO CLT, THE FORWARD MAIN ENTRY DOOR WARNING LIGHT ILLUMINATED.  CREW REPORTED THE HANDLE COMES UP IN FLIGHT WHEN PRESSURIZED AND THE LIGHT WILL GO OFF AND ON AS HANDLE IS PRESSED DOWN TO CLOSED POSITION.  FLIGHT RETURNED TO FIELD AT IND AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE RIGGED THE MAIN ENTRY DOOR PER MM 52-11-00.  OPERATIONAL TEST AND LEAK TEST NORMAL.  (M)
